# SDR UPS00831361

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Worn
- Location: Bs 1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 1410 TRACK C PLUG WORN..  REMOVED AND REPLACED PLUG IAW DC8 SRM 51-3-0.
